Addiction: Substance Abuse Community
how long does post acute withdrawal from Dilaudid last
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

how long does post acute withdrawal from Dilaudid last

I want to know from others , how long after detox did you feel normal again. I took dilaudid for 9 months. I now feel horrible. I feel weak all the time and get exhausted real easy just by walking up and down the stairs. My upper body feels weak and it feels like its shaking inside all the time. I have have no desire to do the things I once use to do. Tired all the time. I have have been out of detox as of Aug 5 ,2008 and I'am tired of feeling like this. Is anyone else going through what I'am ? I was told these feelings could last for a long time to come. Please give me any information from your experience.
Thank you all and MAY GOD BLESS YOU ALL IN JESUS NAME A-MEN!!!
Related Discussions
7 Comments Post a Comment
Blank
Avatar_m_tn
I dont want to discourage you - so check out the health pages at the right hand side of page and read the PAWS one.

These things can last a long time. I was a mess for many months - but I do have a rather unique resume. Its different for everyone, also. Let me tell you that I started this ride during Vietnam - so I have more than a 9 month history with it. I would consider my experience a worst case scenario. What are you doing about the tired all the time? The Amino Acids are very good for much of this stuff. At this point you need to focus on rebuilding the problems that were caused by the 9 mo dilaudids. Take the vitamins and supplements and you will come back faster. Best of luck ----
Blank
228936_tn?1249097848
Most strong opiates like dilaudid are the same for PAWS time. I was strung out on dilaudid before and for 9 months it should last no more than a month.
Blank
Avatar_n_tn
I am currently working on detoxing too.  However, my dr. advised me to wean myself off.  cutting the tabs in half and taking less often.  It seems to be working. I haven't taken one in almost 24 hours and I feel ok.  I was on them for about 6 months for severe and chronic back pain.  I just had a 4th epideral shot and its seems to have worked finally.  I also have had to detox cold turkey from Norcos and it was horrible for about 2 weeks.  I wanted to die.  They say its like coming off heroine.  I tried to quit the dilaudid too fast and felt those symptoms again so they are the same with any drug.  cold sweats, chills, diahria, stomach cramps, constant swallowing my own saliva, clammy, aches.  All the same.  How long you took them and how many will determine how long it will take.  I was on 10 Norcos a day for 6 months and it took about 2 weeks.  I hope that helps.  Good luck.  
Blank
Avatar_m_tn
i have been taking 4 - 8 mg for about 3 weeks and now want to taper . i am afraid of withdrawing . will it be ok to taper ?
Blank
1416133_tn?1351126817
Hi blackdog and welcome!

Try posting your own question (top of the page) - you'll get a lot more responses that way as the older threads tend to get overlooked here.

Good luck to you!
Blank
Avatar_f_tn
I have been taking 3x8 dilaudid for 3 years. for chronic pancreatitis. My doc cut me, local doctors I went to told me to take Tylenol???? Today is day 5 still feel like I want to die, shakes ,chills,diareah,rubber legs, can't do anything. So far no pain since I have no appetite,only Gatorade. Have some Xanax helps me sleep, and 400mg gabapentin, seems to help a little. How much longer?????
Blank
Avatar_f_tn
I have been taking 3x8 dilaudid for 3 years. for chronic pancreatitis. My doc cut me, local doctors I went to told me to take Tylenol???? Today is day 5 still feel like I want to die, shakes ,chills,diareah,rubber legs, can't do anything. So far no pain since I have no appetite,only Gatorade. Have some Xanax helps me sleep, and 400mg gabapentin, seems to help a little. How much longer?????
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
5347058_tn?1381192026
Blank
ariley13
Boston, MA
4810126_tn?1415169246
Blank
EvolverU
Boston, MA
4113881_tn?1415853876
Blank
ActingBrandNew
Torrance, CA